# SDR B3OR20020009

- Difficulty date: May 23, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N5204Y
- Make and model: Snias AS350B2
- Aircraft serial: 3101
- Aircraft time: 979 hours, 1,894 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 979 hours, 1,037 cycles
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Isolator
- Part number: 579065H
- Condition: Delaminated
- Location: Xmsn Mount
- Part time: 979 hours, 1,894 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1000 HOUR INSPECTION, THE  FORWARD LATTERAL LAMINATED ISOLATOR MEMBER WAS FOUND TO BE DELAMINATED. THERE WAS NO OIL OR HYDRAULIC FLUID PRESENT IN THE AREA OR ON  THE LAMINATED ISOLATOR MEMBER ITSELF. WE SUSPECT THAT THE AFT ISOLATOR MEMBER LOSS OF TORQUE HAD CAUSED THE FORWARD MEMBER TO BECOME STRESSED AND  CAUSED IT TO START TO DELAMINATE.
